# SDR CA040115001

- Difficulty date: January 10, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Dhav DHC8103
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Part number: 54C546349
- Part serial: 1758
- Condition: Failed
- Location: Mlg
- Part time: 13,002 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKEOFF AND THE GEAR UP SELECTION THE AIRCRAFT EXPERIENCED A COMPLETE LOSS OF ALL FLUID FROM THE NR2 HYDRAULIC SYSTEM.  ALTERNATE LANDING GEAR EXTENSION PREFORMED AND AIRCRAFT RETURNED SAFELY TO BASE.  FINDINGS, LT MLG SOLENOID SEQUENCE VALVE FAILED.  SOLENOID SEPARATED FROM VALVE. TWO BOLTS OF FOUR, WHICH CONNECT SOLENOID HOUSING, HAD BROKEN.
